Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Leg and back pain, tiredness, stress. Diagnosed with hypothyroidism, prescribed thyronorm. Possible side effects?

hello docter, im 28 year old female.from last 2 mnths in between i was suffering from back & leg pain, easily tired, inexoposure to cold, mentaly tensed situations,last week i went to physician he advise me to go to endocrinology , i went there ,docter took scan for thyroid and say i have hypothyroidism and prescribe thyronorm100 day i read in internet about the adverse effects of thyronorm ,it make me worry,it says about muscle weakness & osteoporosis etc. i feel sad because iam a Physiotherapist , my TSH level is 0.029. please docter tell me about my condition & side effects , thank u for doing so
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Based on your TSH level it is not hypothryoidism - if at all it only hyperthyroidism so reconfirm this before starting to worry about the sideeffects . There are loads of people on Thryonorm tablet and all do not get the side effects . So stop worrying
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor